Hydrochlorothiazide kidney failure

Common Questions and Answers about Hydrochlorothiazide kidney failure

diovan

Avatar n tn My Dalmatian was diagnosed 3 weeks ago with congestive heart failure and after treatment and drugs, he is out of the congestive heart failure stage but, of course, still has the enlarged heart. He takes about 3 different hear medications and is tolerating them well. You need a second opinion.
1243333 tn?1296450502 Your blood pressure should really be less than 140/90 and if you have diabetes or chronic kidney disease it should be less than 130/80. If you aren't on the maximal dose of Norvasc which is 10mg and the highest dose of Valturna then your physicians should probably start another bp agent such as Hydrochlorothiazide or increase the cattapress patch. Why are you on spironolactone? Do you have heart failure?
Avatar n tn My question is what side effects of tenormin, zestril, and hydrochlorothiazide can cause swelling, sweating, low pulse rate, cough, dry mouth, shortness of breath, and lightheadness? I take 100mg tenormin, 40mg zestril and 25mg hydrochlorothiazide daily and notice more symptoms each day. Also my urine is a dark yellow now and I feel tired and with no energy to do things now. I have been on these meds for a long time and still my blood pressure is high.
Avatar m tn 6) and Choloride (112) are elevated. I suspect it was out-of-control hypertension which caused her kidney function to deteriorate. I measured her BP at 200/110 several occasions over the weekend. She says she was stressed out on weekends. But her resting BP on weekdays was still around 160/100. I don't know what her internist has been doing but they apparently thought her hypertension was under control. She stopped taking Hydrochlorothiazide 25mg, something she was on, a while ago.
Avatar m tn The alternative is increased risk of stroke, kidney failure, blindness, etc. My grandmother took 3 BP meds all her life and lived to 90.
Avatar f tn , and it took him 6 months to get over it, but not before he gave it to me, and it cause CHF, and kidney failure, stages 4 and 5 respectively.....and it all started with lisinopril. I know several others who take lisinopril, some do okay on it, but not all.....usually people who don't get out much, or do much excercise, but for a 18 year old male, I think it might be a dangerous drug. However, that is just a PERSONAL opinion, and I have no medical training to back me up.
Avatar m tn I have had an heart failure due to high chotesterol so I am on medication for Hipertension/ High Cholesterol. I recent weeks after I start using Co-Diovan 160/12.5 mg in place of Hyzar I am experiencing a gradual tightening in the upper chest toward the neck/throat and it is as if i may stop breathing? I am not sure if the change in medication has anything to do with it! I use to to exercise for about 30 min. or more each day, I can do only 2-3 mins. and with great difficulty?
88793 tn?1290230777 My GP also said many and most of the diabetes patient also on that. Atacand is for the prevention of kidney failure. I just wish to know is that true? Are you all diabetes sufferers on ARB or Atacand? What is your doctor said?
941525 tn?1245302324 So congestive heart failure has definitely been ruled out? Have you ever been tested for pure autonomic failure? You might check ndrf website, an or that talks about dysautonomia. Did you also get your catecholamines tested when you were in the midst of one of these episodes? Also, did they do a plasma free metanephrine blood test on you? If you had a pheochromocytoma, it can emit catecholamines intermittantly and have quiet periods where your catecholamines would be normal.
Avatar f tn You mentioned edema- did they check your kidney function of your remaining kidney? Did they check to make sure you are not suffering from congestive heart failure (can cause edema)? I see you are on a non-potassium sparing diuretic (hydrochlorothiazide). Are they regularly checking your potassium to be sure it has not gone too low? Did they make sure your thyroid was not hypofunctioning (source of weight gain)?
Avatar n tn Complications Chronic gouty arthritis Kidney stones Deposits in the kidneys, leading to chronic kidney failure When to contact a doctor Call for an appointment with your health care provider if you have symptoms of acute gouty arthritis.
Avatar f tn these are medications and can have risks, and side effects, but when used appropriately are generally very safe and will definitively lower your risk of having heart failure, heart attacks, kidney dysfunction, blindness, and strokes. I would suggest starting with hydrochlorothiazide and adding a beta blocker if the blood pressure is still elevated. By the way with your numbers you do not have pre-hypertension: you have most definitely full blown stage one hypertension and need treatment.
Avatar n tn 10 days after my Thyroid surgery I had severe hives and angioedema landing me in the hospital for another 8 days and my records say I had kidney failure from this reaction. The hives continued for 14 months with other hospital stays. They did all kinds of test on me and never figured out the cause of the hives and angiodema, and then one day it left. During all the testing they found an Adrenal tumor and said it was fine, so nothing was done with the tumor.
Avatar n tn 9% of placebo-treated patients. In heart failure patients, greater than 20% increases in serum potassium were observed in 10.0% of Diovan-treated patients compared to 5.1% of placebo-treated patients.
Avatar f tn Kidneys that don’t work well have trouble clearing magnesium from the body. Taking extra magnesium can cause magnesium to build up to dangerous levels. Don’t take magnesium if you have kidney problems.
Avatar n tn I've suspected Kidney failure all along. (Did I mention I have Celiac also?) Took them 40 years to find that. Now I have to get a colonoscopy to find out how mch damage is done. She also said something about my body NOT absorbing ANY FAT. I weigh about 98 lbs and I forget to eat. (Because I got sick when I did) now on the new gluten free diet my appetie is a lttle better. But I ate just about anything I wanted too and never gained weight.
408795 tn?1324939275 Other possible causes of edema are right side heart failure, kidney issues, and DVT of the legs (especially if only apparent on one side). Is the edema painful? It’s my understanding that edema itself isn’t damaging, but that it can be flagging something potentially more serious. Others have given you some really good thoughts; I just had to butt in myself :o).
1210887 tn?1268677277 Rule out Addison's disease (adrenal cortical insuffciency), diarrhea, overhydrated, malablsorption, diabetic acidosis, severe renal disease, ruptured or obstructed urinary system, overdose of certain drugs such as diurtics and blood pressure medications (like hydrochlorothiazide), excess antidiuretic hormone, nephrosis, hypoadrenalism, myxedema, congestive heart failure, and vomiting.
Avatar f tn Headaches Foggy feeling in head and funny pulsing feeling in head and face. It caused heart failure, my ef was at 15%. im a 50 year old male, no previous history of heart probs. If its over 180; The rule is ER to get it down.
Avatar n tn I was taking massive doses of calcium upon release, 16 pills a day (at 500 mg a pill), in addition to magnesium, vitamin D (calcitriol) and hydrochlorothiazide. This combination of drugs can lower your potassium, so be sure to check that as well at some point. I think the test is part of the normal "panel" they do. Gradually, in consultation with the doctor and after many blood tests, I have decreased the dosage. My parathyroids are kicking in again.
Avatar n tn I had well controlled high blood pressure 110/60 and cholesterol with Lisinipril/Hydrochlorothiazide duo pill, amlodipine and simvastatin for the cholesterol prior to the "event". I had my stroke in Costa RIca while on an excursion from a cruise ship. I ended up in a Hospital in Oaxaca, Mexico where I was lucky enough to had a Neurosurgeon that spoke english and was educatedat UCLA amongst other places. I was diagnosed with a TIA and Hemorrhagic stroke.